# SDR AALA2018080869013

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,246 hours, 21,843 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Light
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE LIGHT ON DOOR 2R INOPERATIVE.    REPLACED SLIDE ARMED LIGHT AND CABIN PRESSURE WARNING LIGHT (21WN1 AND 19WN7). OPERATIONS CHECK OK.
